Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 133, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 6, 2013, 9:36 PM CDT for Eau Claire County, Pepin County, Wisconsin. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2013, 9:36 PM CDT (02:36 UTC)
- Expired
- Aug 6, 2013, 10:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Eau Claire County, WI, Pepin County, WI
The radar
The La Crosse radar (KARX), 92 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 9:48 PM CDT | HAIL 1 | 6 Ne Mondovi, WI | |
| Aug 6, 9:50 PM CDT | HAIL 1 | 5 Ne Mondovi, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 7:31 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 576 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1678 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS53 KMPX 070236
SVRMPX
WIC035-091-070315-
/O.NEW.KMPX.SV.W.0133.130807T0236Z-130807T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
936 PM CDT TUE AUG 6 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN EAU CLAIRE COUNTY IN WEST CENTRAL WISCONSIN...
NORTHEASTERN PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1015 PM CDT
* AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONDOVI...
AND MOVING EAST AT 65 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALLEN...FOSTER...AUGUSTA AND FAIRCHILD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9094 4459 9185 4468 9182 4469 9165
4472 9164 4467 9092 4460 9091
TIME...MOT...LOC 0237Z 281DEG 56KT 4462 9166
HAIL...1.50IN
WIND...60MPH
$$
JRB3 follow-up statements
550
WWUS53 KMPX 070248
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
948 PM CDT TUE AUG 6 2013
WIC091-070258-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
PEPIN WI-
948 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEPIN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4460 9091 4459 9094 4459 9165 4470 9165
4472 9164 4467 9092
TIME...MOT...LOC 0248Z 273DEG 43KT 4463 9150
$$
WIC035-070315-
/O.CON.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
EAU CLAIRE WI-
948 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EAU
CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 1015 PM CDT...
AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF MONDOVI...AND MOVING EAST AT 50 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALLEN...FOSTER...AUGUSTA AND FAIRCHILD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4460 9091 4459 9094 4459 9165 4470 9165
4472 9164 4467 9092
TIME...MOT...LOC 0248Z 273DEG 43KT 4463 9150
HAIL...1.50IN
WIND...60MPH
$$
JRB881
WWUS53 KMPX 070257
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
957 PM CDT TUE AUG 6 2013
WIC035-070315-
/O.CON.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
EAU CLAIRE WI-
957 PM CDT TUE AUG 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN EAU
CLAIRE COUNTY IN WEST CENTRAL WISCONSIN UNTIL 1015 PM CDT...
AT 952 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF STRUM...AND MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. QUARTER SIZE HAIL WAS REPORTED 5 NORTHEAST OF
MONDOVI AT 945PM.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOSTER...AUGUSTA AND FAIRCHILD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4460 9091 4459 9094 4459 9152 4471 9146
4467 9092
TIME...MOT...LOC 0257Z 273DEG 43KT 4462 9135
HAIL...1.00IN
WIND...60MPH
$$
JRB353
WWUS53 KMPX 070305 RRA
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1005 PM CDT TUE AUG 6 2013
WIC035-070315-
/O.CAN.KMPX.SV.W.0133.000000T0000Z-130807T0315Z/
EAU CLAIRE WI-
1005 PM CDT TUE AUG 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EAU CLAIRE COUNTY IN
WEST CENTRAL WISCONSIN IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4460 9091 4459 9094 4459 9152 4471 9146
4467 9092
TIME...MOT...LOC 0305Z 273DEG 43KT 4461 9122
$$
JRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 8:05 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 6, 8:05 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 805 PM CDT TUE AUG 6 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 800 PM CDT TUE AUG 6 2013 SEVERE THUNDERSTORM ACTIVITY MOVING THROUGH THE AREA CURRENTLY SO WILL BE BRIEF. DO EXPECT THE THUNDERSTORM ACTIVITY THAT EXTENDS FROM JUST SOUTH OF DULUTH TO NEAR WILLMAR WILL CONGEAL INTO A LINE THIS EVENING. BELIEVE MOST OF THE THUNDERSTORM ACTIVITY WILL REMAIN EAST OF ALEXANDRIA AND NORTH OF THE I-90 CORRIDOR. MAIN THREATS ARE HAIL LARGER THAN ONE INCH AND DAMAGING WINDS. THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY 9AM ACROSS MOST OF THE AREA WITH SOME RESIDUAL SHOWER ACTIVITY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 321 PM CDT TUE AUG 6 2013 STUBBORN UPPER LOW ALONG THE BORDER OF NORTHERN MANITOBA AND NORTHWEST ONTARIO WILL DRIFT SOUTHEAST. ASSOCIATED TROUGH WILL SWING AROUND ON THURSDAY AND BRING A CHANCE OF STORMS...ENDING THURSDAY NIGHT. LOW LOOKS TO FINALLY BE ON THE MOVE THURSDAY NIGHT WITH SOME RIDGING FOR FRIDAY...BUT DEEP UPPER TROUGH OVER THE EASTERN HALF OF CANADA WILL REMAIN...WITH ANOTHER COUPLE OF STRONG SHORT WAVES ROTATING DOWN ITS WESTERN SIDE SATURDAY NIGHT THROUGH MONDAY. HOWEVER...THE WEEKEND MAY TURN OUT TO BE DRY IF THE UPPER TROUGH STAYS A LITTLE FARTHER NORTH. THERE ARE A COUPLE SIGNS OF THIS IN THE DETERMINISTIC GFS AND ECMWF...AND IF THAT OCCURS..MN/WI WOULD BE BETWEEN UPPER LOW AND NORTHERN ROCKIES RIDGING...WITH MAYBE SOME WEAK SHORT WAVES COMING OUT OF THE WNW. EITHER WAY POPS OF 20-30 PERCENT SHOULD BE FINE. NW UPPER FLOW IS SUCH THAT TEMPS LOOK TO REMAIN A LITTLE BELOW NORMAL INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 808PM CDT TUE AUG 6 2013 MANY DIFFERENT SOLUTIONS IN TERMS OF HOW FAR THE THUNDERSTORM ACTIVITY PERSISTS THIS EVENING. DO THINK THAT THE THUNDERSTORM ACTIVITY THAT EXTENDS FROM SOUTH OF DULUTH TO NEAR WILLMAR WILL CONGEAL INTO MORE OF A LINE AS TIME PROGRESSES WITH STORMS WEAKENING BY MIDNIGHT. AFTER THAT TIME CLOUDS SCATTER AND GUIDANCE TRIES TO BRING IN SOME PATCHY FOG WHICH IS NOT OUT OF THE QUESTIONS BUT AM NOT CONFIDENT THE TERMINALS WILL SEE A REDUCTION. NORTHWEST FLOW WILL USHER IN COOLER AIR AND WE CAN EXPECT SCATTERED CLOUDS TO REFORM AFTER SUNRISE WEDNESDAY WITH A FEW GUSTY NORTHWEST WINDS. KMSP... WORST OF THE THUNDERSTORM ACTIVITY IS DONE FOR MSP IN TERMS OF WINDS AND LARGE HAIL. THUNDERSTORM ACTIVITY WILL CONTINUE TO PERSIST FOR THE NEXT 2-3 HOURS ENDING BY 04Z. AFTER THAT...SCATTERED CLOUDS AROUND 035 TO 040 AND SOME GUSTS TO 15KTS FOR THE AFTERNOON ON THURSDAY. MAY BE SOME PATCHY FOG AFTER 08Z BUT BELIEVE IT WILL BE CONFINED TO THE MINNESOTA RIVER VALLEY. /OUTLOOK FOR KMSP/ THU...VFR. CHC TSRA. WINDS SW 5-10 KTS. FRI...VFR. WINDS NW 5-10 KTS. SAT...VFR. WINDS NW 5 KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...DRL LONG TERM...TDK AVIATION...DRL
Hazardous weather outlook, Aug 6, 11:51 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT TUE AUG 6 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 071700- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1151 AM CDT TUE AUG 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH WILL BE THE PRIMARY HAZARDS. CONDITIONS MAY BECOME FAVORABLE FOR A FEW TORNADOES SOUTH AND EAST OF A LINE FROM REDWOOD FALLS THROUGH THE NORTHERN TWIN CITIES TO RICE LAKE FOR A BRIEF TIME DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. STRONG TO SEVERE STORMS ARE EXPECTED TO IMPACT AREAS WEST OF I-35 BETWEEN 2 AND 6 PM... AND LOCATIONS TO THE EAST BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN THURSDAY AFTERNOON AND THURSDAY NIGHT...AND SUNDAY INTO EARLY MONDAY...BUT THEY ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 2 PM THROUGH THIS EVENING.
In the hours before
Local storm report, Aug 6, 8:51 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 ESE EDEN PRAIRIE 44.83N 93.40W
08/06/2013 M1.25 INCH HENNEPIN MN TRAINED SPOTTER
&&
CARLYONLocal storm report, Aug 6, 8:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
853 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL EAGAN 44.82N 93.16W
08/06/2013 M1.75 INCH DAKOTA MN TRAINED SPOTTER
0754 PM TSTM WND DMG EAGAN 44.82N 93.16W
08/06/2013 DAKOTA MN TRAINED SPOTTER
LARGE TREE LIMBS DOWN
&&
FRANKSLocal storm report, Aug 6, 9:00 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
900 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL PRIOR LAKE 44.75N 93.45W
08/06/2013 M1.75 INCH SCOTT MN EMERGENCY MNGR
&&
CARLYONLocal storm report, Aug 6, 9:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 3 N VERMILLION 44.72N 92.96W
08/06/2013 M1.75 INCH DAKOTA MN TRAINED SPOTTER
&&
CARLYONSpecial weather statement, Aug 6, 9:25 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
925 PM CDT TUE AUG 6 2013
WIZ014>016-023>025-027-028-070315-
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PIERCE-POLK-RUSK-ST. CROIX-
925 PM CDT TUE AUG 6 2013
...THUNDERSTORMS MOVING INTO BARRON...CHIPPEWA...DUNN...EAU
CLAIRE...PIERCE...POLK...RUSK AND ST. CROIX COUNTIES THROUGH 1015 PM
CDT...
AT 922 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF BARRON TO
7 MILES NORTHEAST OF MENOMONIE TO MODENA. THESE STORMS WERE NEARLY
STATIONARY.
HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
BARRON.
DALLAS.
RICE LAKE.
CHIPPEWA FALLS.
EAU CLAIRE.
MENOMONIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4522 9100 4483 9143 4469 9195 4514 9258
4530 9207 4565 9170 4564 9158
TIME...MOT...LOC 0224Z 270DEG 0KT 4546 9183 4496 9183
4446 9183
JRBLocal storm report, Aug 6, 9:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 PM CDT TUE AUG 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 1 E BURNSVILLE 44.76N 93.26W
08/06/2013 M2.00 INCH DAKOTA MN TRAINED SPOTTER
0800 PM TSTM WND GST 1 S ROSEMOUNT 44.73N 93.07W
08/06/2013 E60.00 MPH DAKOTA MN TRAINED SPOTTER
WIND SPEEDS MEASURED WITH MOBILE ANEMOMETER.
0800 PM TSTM WND DMG 3 S BLOOMINGTON 44.79N 93.32W
08/06/2013 DAKOTA MN TRAINED SPOTTER
TREE BRANCHES DOWN...4 TO 12 INCHES. OVERLOOK DRIVE.
0800 PM HAIL 3 NE BURNSVILLE 44.80N 93.24W
08/06/2013 M2.00 INCH DAKOTA MN COCORAHS
0840 PM HAIL 3 S BLOOMINGTON 44.79N 93.32W
08/06/2013 E1.00 INCH DAKOTA MN AMATEUR RADIO
TERRACEWOOD DR.
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:03 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 42 min |
| Aug 6, 7:41 PM CDT | Severe Thunderstorm Warning | MPX | Barron | 34 min |
| Aug 6, 8:15 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 45 min |
| Aug 6, 8:18 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 57 min |
| Aug 6, 9:25 PM CDT | Special Weather Statement | MPX | Barron, Chippewa, Dunn | 50 min |
| Aug 6, 9:32 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Chippewa, Dunn, Rusk | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.